Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Is there are any drug interactions between SlimQuick and Yaz?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
Hi,
I was wondering if there are any drug interactions between SlimQuick and Yaz (hormonal birth control)?
Posted Wed, 28 Nov 2012 in Medicines and Side Effects
 
 
Answered by Dr. Praveen Rodrigues 24 minutes later
Hi there.
To te best of my knowledge, there are none.
However, you do understand that over a period of time, Yaz will cause a weight gain by virtue of its hormonal status. At 22, & desirous of weight loss, please do consult your gynecologist & perhaps a contraceptive device like the 'loop' would be a better option for you. Cheers & wish you continued good health!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor